# SDR AALA20101212LGA01

- Difficulty date: December 11, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N7522A
- Make and model: Doug DC-9-82
- Aircraft serial: 49899
- Aircraft time: 59,524 hours, 30,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR PORTABLE EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED FORWARD ENTRY DOOR PORTABLE EMERGENCY LIGHT.  OPS CHECKS NORMAL.
